# SDR 9506609997

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond Duct
- Part number: 5910244125
- Condition: Blown
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 35,000 FEET EN ROUTE MEM-HOU.  CABIN PRESSURE WARNING LIGHT ILLUMINATED AND EMERGENCY DESCENT WAS MADE TO 8,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN.  PRESSURE WAS REGAINED AND FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  FOUND BLOWN AIR CONDITIONING DUCT.  REPLACED THE CHECK VALVE AND DUCT ASSEMBLY.  OPERATIONAL CHECK OK ON VESSEL LEAK CHECK.  AIRCRAFT RETURNED TO SERVICE.  DATE 950423 CHANGED TO 950422.
